Alert archive / New York / Small Craft Advisories in 2011

Small Craft Advisory 91, NWS New York, NY

October 31, 2011

NWS New York, NY issued this small craft advisory at Oct 31, 2011, 3:44 AM EDT. It took effect at Nov 1, 2011, 4:00 AM EDT. It was in force for 24 hr.

The area

The counties it named.

The facts

Issued
Oct 31, 2011, 3:44 AM EDT (07:44 UTC)
In effect from
Nov 1, 2011, 4:00 AM EDT
Expired
Nov 2, 2011, 4:27 AM EDT
In force
24 hr
Issued by
NWS New York, NY

The text

As transmitted, in the capitals the NWS used until 2016.

636 
WHUS71 KOKX 310744
MWWOKX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE NEW YORK NY
344 AM EDT MON OCT 31 2011

ANZ350-353-355-312000-
/O.NEW.KOKX.SC.Y.0091.111101T0800Z-111101T2200Z/
MORICHES INLET NY TO MONTAUK POINT NY OUT 20 NM-
FIRE ISLAND INLET NY TO MORICHES INLET NY OUT 20 NM-
SANDY HOOK NJ TO FIRE ISLAND INLET NY OUT 20 NM-
344 AM EDT MON OCT 31 2011

...SMALL CRAFT ADVISORY IN EFFECT FROM 4 AM TO 6 PM EDT TUESDAY...

THE NATIONAL WEATHER SERVICE IN UPTON HAS ISSUED A SMALL CRAFT
ADVISORY...WHICH IS IN EFFECT FROM 4 AM TO 6 PM EDT TUESDAY. 

* LOCATION...ATLANTIC COASTAL WATERS FROM SANDY HOOK NJ TO MONTAUK
  POINT NY OUT 20 NM.

* WINDS...NORTHEAST 10 TO 20 KT WITH GUSTS UP TO 30 KT.

* SEAS/WAVES...3 TO 6 FT...INCREASING TO 5 TO 7 FT BY LATE AFTERNOON.

* TIMING...GUSTS WILL BEGIN INCREASING EARLY TUESDAY
  MORNING...WITH THE HIGHEST GUSTS EXPECTED DURING THE AFTERNOON
  HOURS. WAVES WILL INCREASE THROUGHOUT THE DAY...WITH THE HIGHEST
  SEAS EXPECTED LATE AFTERNOON INTO THE EVENING HOURS. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT SUSTAINED WIND SPEEDS OR
FREQUENT GUSTS OF 25 TO 33 KT AND/OR SEAS OF 5 FT OR HIGHER ARE
EXPECTED OR OCCURRING...AND HAZARDOUS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS...SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$
8 follow-up statements
459 
WHUS71 KOKX 311405
MWWOKX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE NEW YORK NY
1005 AM EDT MON OCT 31 2011

ANZ350-353-355-312215-
/O.CON.KOKX.SC.Y.0091.111101T0800Z-111101T2200Z/
MORICHES INLET NY TO MONTAUK POINT NY OUT 20 NM-
FIRE ISLAND INLET NY TO MORICHES INLET NY OUT 20 NM-
SANDY HOOK NJ TO FIRE ISLAND INLET NY OUT 20 NM-
1005 AM EDT MON OCT 31 2011

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 4 AM TO 6 PM EDT
TUESDAY...

* LOCATION...ATLANTIC COASTAL WATERS FROM SANDY HOOK NJ TO 
  MONTAUK POINT NY OUT 20 NM. 

* WINDS...NORTHEAST 10 TO 20 KT WITH GUSTS UP TO 30 KT.

* SEAS/WAVES...3 TO 6 FT...INCREASING TO 5 TO 7 FT BY LATE 
  AFTERNOON.

* TIMING...GUSTS WILL BEGIN INCREASING LATE TONIGHT...WITH THE
  HIGHEST GUSTS EXPECTED DURING THE AFTERNOON HOURS. WAVES WILL
  INCREASE THROUGHOUT THE DAY...WITH THE HIGHEST SEAS EXPECTED
  LATE AFTERNOON INTO THE EVENING HOURS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT SUSTAINED WIND SPEEDS OR
FREQUENT GUSTS OF 25 TO 33 KT AND/OR SEAS OF 5 FT OR HIGHER ARE
EXPECTED OR OCCURRING...AND HAZARDOUS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS...SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$
684 
WHUS71 KOKX 311918
MWWOKX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE NEW YORK NY
318 PM EDT MON OCT 31 2011

ANZ350-353-355-010400-
/O.EXT.KOKX.SC.Y.0091.111101T0800Z-111102T1000Z/
MORICHES INLET NY TO MONTAUK POINT NY OUT 20 NM-
FIRE ISLAND INLET NY TO MORICHES INLET NY OUT 20 NM-
SANDY HOOK NJ TO FIRE ISLAND INLET NY OUT 20 NM-
318 PM EDT MON OCT 31 2011

...SMALL CRAFT ADVISORY NOW IN EFFECT FROM 4 AM TUESDAY TO 6 AM
EDT WEDNESDAY...

* LOCATION...ATLANTIC COASTAL WATERS FROM SANDY HOOK NJ TO 
  MONTAUK POINT NY OUT 20 NM. 

* WINDS...NORTHEAST 15 TO 25 KT WITH GUSTS UP TO 30 KT.

* SEAS/WAVES...BUILDING TO 3 TO 6 FT BY TUESDAY MORNING...THEN
  INCREASING TO 5 TO 8 FT BY LATE AFTERNOON.

* TIMING...GUSTS WILL INCREASE LATE TONIGHT...WITH THE HIGHEST
  GUSTS EXPECTED ON TUESDAY. WAVES WILL INCREASE THROUGHOUT THE
  DAY...WITH THE HIGHEST SEAS EXPECTED LATE TUESDAY AFTERNOON INTO
  TUESDAY NIGHT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT SUSTAINED WIND SPEEDS OR
FREQUENT GUSTS OF 25 TO 33 KT AND/OR SEAS OF 5 FT OR HIGHER ARE
EXPECTED OR OCCURRING...AND HAZARDOUS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS...SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$
020 
WHUS71 KOKX 010219
MWWOKX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE NEW YORK NY
1019 PM EDT MON OCT 31 2011

ANZ350-353-355-010930-
/O.CON.KOKX.SC.Y.0091.111101T0800Z-111102T1000Z/
MORICHES INLET NY TO MONTAUK POINT NY OUT 20 NM-
FIRE ISLAND INLET NY TO MORICHES INLET NY OUT 20 NM-
SANDY HOOK NJ TO FIRE ISLAND INLET NY OUT 20 NM-
1019 PM EDT MON OCT 31 2011

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 4 AM TUESDAY TO
6 AM EDT WEDNESDAY...

* LOCATION...ATLANTIC COASTAL WATERS FROM SANDY HOOK NJ TO 
  MONTAUK POINT NY OUT 20 NM. 

* WINDS...NORTHEAST 10 TO 20 KT WITH GUSTS UP TO 30 KT.

* SEAS...BUILDING TO 3 TO 6 FT TUESDAY MORNING...THEN INCREASING
  TO 5 TO 8 FT BY LATE AFTERNOON.

* TIMING...GUSTS WILL INCREASE LATE TONIGHT...WITH THE HIGHEST 
  GUSTS EXPECTED ON TUESDAY. WAVES WILL INCREASE THROUGHOUT THE 
  DAY...WITH THE HIGHEST SEAS EXPECTED LATE TUESDAY AFTERNOON 
  INTO TUESDAY NIGHT. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT SUSTAINED WIND SPEEDS OR
FREQUENT GUSTS OF 25 TO 33 KT AND/OR SEAS OF 5 FT OR HIGHER ARE
EXPECTED OR OCCURRING...AND HAZARDOUS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS...SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$
830 
WHUS71 KOKX 010804
MWWOKX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE NEW YORK NY
404 AM EDT TUE NOV 1 2011

ANZ350-353-355-012000-
/O.EXT.KOKX.SC.Y.0091.000000T0000Z-111103T0000Z/
MORICHES INLET NY TO MONTAUK POINT NY OUT 20 NM-
FIRE ISLAND INLET NY TO MORICHES INLET NY OUT 20 NM-
SANDY HOOK NJ TO FIRE ISLAND INLET NY OUT 20 NM-
404 AM EDT TUE NOV 1 2011

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 8 PM EDT WEDNESDAY...

* LOCATION...ATLANTIC COASTAL WATERS FROM SANDY HOOK NJ TO 
  MONTAUK POINT NY OUT 20 NM. 

* WINDS...NORTHEAST 15 TO 20 KT WITH GUSTS UP TO 25 KT.

* SEAS...4 TO 7 FEET.

* TIMING...THE STRONGEST WINDS WILL OCCUR UNTIL MIDNIGHT. THE
  HIGHEST SEAS WILL OCCUR TONIGHT AND WEDNESDAY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT SUSTAINED WIND SPEEDS OR
FREQUENT GUSTS OF 25 TO 33 KT AND/OR SEAS OF 5 FT OR HIGHER ARE
EXPECTED OR OCCURRING...AND HAZARDOUS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS...SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$
995 
WHUS71 KOKX 011950
MWWOKX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE NEW YORK NY
350 PM EDT TUE NOV 1 2011

ANZ350-353-355-020400-
/O.CON.KOKX.SC.Y.0091.000000T0000Z-111103T0000Z/
MORICHES INLET NY TO MONTAUK POINT NY OUT 20 NM-
FIRE ISLAND INLET NY TO MORICHES INLET NY OUT 20 NM-
SANDY HOOK NJ TO FIRE ISLAND INLET NY OUT 20 NM-
350 PM EDT TUE NOV 1 2011

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 8 PM EDT
WEDNESDAY...

* LOCATION...ATLANTIC COASTAL WATERS FROM SANDY HOOK NJ TO 
  MONTAUK POINT NY OUT 20 NM. 

* WINDS...NORTHEAST 15 TO 20 KT WITH GUSTS UP TO 25 KT.

* SEAS...4 TO 7 FEET.

* TIMING...THE STRONGEST WINDS WILL OCCUR UNTIL MIDNIGHT. THE
  HIGHEST SEAS WILL OCCUR TONIGHT THROUGH WEDNESDAY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT SUSTAINED WIND SPEEDS OR
FREQUENT GUSTS OF 25 TO 33 KT AND/OR SEAS OF 5 FT OR HIGHER ARE
EXPECTED OR OCCURRING...AND HAZARDOUS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS...SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$
590 
WHUS71 KOKX 012327
MWWOKX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE NEW YORK NY
727 PM EDT TUE NOV 1 2011

ANZ350-353-355-021000-
/O.CON.KOKX.SC.Y.0091.000000T0000Z-111103T0000Z/
MORICHES INLET NY TO MONTAUK POINT NY OUT 20 NM-
FIRE ISLAND INLET NY TO MORICHES INLET NY OUT 20 NM-
SANDY HOOK NJ TO FIRE ISLAND INLET NY OUT 20 NM-
727 PM EDT TUE NOV 1 2011

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 8 PM EDT
WEDNESDAY...

* LOCATION...ATLANTIC COASTAL WATERS FROM SANDY HOOK NJ TO 
  MONTAUK POINT NY OUT 20 NM. 

* WINDS...NORTHEAST 15 TO 20 KT WITH GUSTS UP TO 25 KT.

* SEAS...4 TO 7 FEET.

* TIMING...THE STRONGEST WINDS WILL OCCUR UNTIL MIDNIGHT. THE 
  HIGHEST SEAS WILL OCCUR TONIGHT THROUGH WEDNESDAY. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT SUSTAINED WIND SPEEDS OR
FREQUENT GUSTS OF 25 TO 33 KT AND/OR SEAS OF 5 FT OR HIGHER ARE
EXPECTED OR OCCURRING...AND HAZARDOUS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS...SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

JMC
235 
WHUS71 KOKX 020229
MWWOKX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE NEW YORK NY
1029 PM EDT TUE NOV 1 2011

ANZ350-353-355-021030-
/O.CON.KOKX.SC.Y.0091.000000T0000Z-111103T0000Z/
MORICHES INLET NY TO MONTAUK POINT NY OUT 20 NM-
FIRE ISLAND INLET NY TO MORICHES INLET NY OUT 20 NM-
SANDY HOOK NJ TO FIRE ISLAND INLET NY OUT 20 NM-
1029 PM EDT TUE NOV 1 2011

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 8 PM EDT
WEDNESDAY...

* LOCATION...ATLANTIC COASTAL WATERS FROM SANDY HOOK NJ TO 
  MONTAUK POINT NY OUT 20 NM. 

* WINDS...NORTH 10 TO 20 KT WITH GUSTS UP TO 25 KT.

* SEAS...3 TO 6 FEET.

* TIMING...WINDS WILL CONTINUE TO DIMINISH OVERNIGHT. HAZARDOUS
  SEAS WILL LINGER THROUGH WEDNESDAY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT SUSTAINED WIND SPEEDS OR
FREQUENT GUSTS OF 25 TO 33 KT AND/OR SEAS OF 5 FT OR HIGHER ARE
EXPECTED OR OCCURRING...AND HAZARDOUS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS...SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

JMC
117 
WHUS71 KOKX 020827
MWWOKX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE NEW YORK NY
427 AM EDT WED NOV 2 2011

...HAZARDOUS SEAS WILL CONTINUE INTO THURSDAY...

ANZ350-353-355-022100-
/O.CAN.KOKX.SC.Y.0091.000000T0000Z-111103T0000Z/
/O.NEW.KOKX.SW.Y.0039.111102T0827Z-111103T2200Z/
MORICHES INLET NY TO MONTAUK POINT NY OUT 20 NM-
FIRE ISLAND INLET NY TO MORICHES INLET NY OUT 20 NM-
SANDY HOOK NJ TO FIRE ISLAND INLET NY OUT 20 NM-
427 AM EDT WED NOV 2 2011

...SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS IN EFFECT UNTIL 6 PM
EDT THURSDAY...

THE NATIONAL WEATHER SERVICE IN UPTON HAS ISSUED A SMALL CRAFT
ADVISORY FOR HAZARDOUS SEAS...WHICH IS IN EFFECT UNTIL 6 PM EDT
THURSDAY.

* LOCATION...ATLANTIC COASTAL WATERS FROM SANDY HOOK NJ TO 
  MONTAUK POINT NY OUT 20 NM. 

* SEAS...4 TO 7 FEET...MAINLY IN AN EASTERLY SWELL.

* TIMING...HAZARDOUS SEAS WILL PERSIST THROUGH THURSDAY...
  GRADUALLY SUBSIDING.

* IMPACT...ROUGH CONDITIONS IN AND AROUND INLETS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS MEANS THAT SEAS OF 5 FT
OR HIGHER ARE EXPECTED OR OCCURRING...AND HAZARDOUS TO SMALL
CRAFT. MARINERS SHOULD AVOID SHOALING AREAS. LONG PERIOD SWELLS
CAN SHARPEN INTO LARGE BREAKING WAVES IN SHOALING AREAS. IT IS
NOT UNUSUAL FOR WAVES TO BREAK MUCH FARTHER FROM SHOALING AREAS
THAN IS NORMALLY EXPERIENCED. REMEMBER...BREAKING WAVES CAN
EASILY CAPSIZE EVEN LARGER VESSELS.

&&

$$

What forecasters said that day

The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS New York, NY wrote its last area forecast discussion before this small craft advisory went out at Oct 31, 1:51 AM EDT, 1 hour 53 minutes earlier.

Area forecast discussion, Oct 31, 1:51 AM EDT, 1 hour 53 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE NEW YORK NY
151 AM EDT MON OCT 31 2011

.SYNOPSIS...
HIGH PRESSURE BUILDS OVER THE TRI-STATE INTO MONDAY...THEN SLOWLY
RETREATS TO THE NORTHEAST INTO THE MIDDLE OF NEXT WEEK.
MEANWHILE...A STORM SYSTEM TRACKS TO THE SOUTHEAST OF LONG ISLAND
FROM TUESDAY INTO WEDNESDAY. ANOTHER FRONTAL SYSTEM MOVES INTO THE
AREA THURSDAY NIGHT THROUGH FRIDAY NIGHT. HIGH PRESSURE RETURNS
FOR THE WEEKEND.

&&

.NEAR TERM /UNTIL 6 AM THIS MORNING/...
530Z UPDATE...MINOR ADJUSTMENTS MADE TO REFLECT CURRENT TREND.
OTHERWISE...FORECAST ON TRACK.

DEEP LAYERED RIDGE BUILDS OVER THE NORTHEAST TONIGHT. RESULT WILL
BE CLEAR SKY CONDITIONS...AND WINDS BECOMING LIGHT TO CALM BY
OVERNIGHT.

THE COMBINATION OF LITTLE IF ANY SKY COVER AND LIGHT TO CALM
WINDS...COUPLED WITH SNOW COVER ACROSS MOST INTERIOR ZONES...WILL
RESULT IN STRONG RADIATIONAL COOLING TONIGHT. COLDER MAV
GUIDANCE...TWEAKED DOWNWARD OVER NORMALLY COOLER SPOTS AND
INTERIOR ZONES WITH SNOW COVER. EXPECT LOWS 5-10 DEGREES BELOW
NORMAL IN THE NYC HEAT ISLAND...AND 10-15 DEGREES BELOW NORMAL
ELSEWHERE.

THE FROST/FREEZE PROGRAM HAS COME TO AN END ACROSS THE NORTHERN
TIER OF THE CWA - SEE PUBLIC INFORMATION STATEMENT ISSUED THIS
AFTERNOON FOR DETAILS. ELSEWHERE...WILL NOT BE ISSUING
FROST/FREEZE HEADLINES FOR AREAS WITH SNOW EVIDENT IN VISIBLE
SATELLITE PICTURE - THIS WOULD THE REMAINING NE NJ...LOWER HUDSON
VALLEY AND SW CT ZONES. THIS LEAVES COASTAL SE CT...LONG ISLAND
AND NYC AVAILABLE FOR FROST/FREEZE HEADLINES TONIGHT. TEMPERATURES
AND URBAN HEAT ISLAND SHOULD PRECLUDE FROST IN NYC. THUS WILL BE
ISSUING A FREEZE WARNING FOR COASTAL MIDDLESEX/NEW LONDON AND
EASTERN SUFFOLK COUNTIES AND A FROST ADVISORY FOR NASSAU AND
WESTERN SUFFOLK COUNTY. IN WESTERN SUFFOLK HAVE LESS THAN HALF THE
ZONE WITH LOWS AT OR BELOW FREEZING...SO HENCE THE FROST ADVISORY
THERE.

&&

.SHORT TERM /6 AM THIS MORNING THROUGH 6 PM TUESDAY/...
RIDGE AXIS SLIDES TO THE EAST BY MONDAY EVENING...WITH A 850-500
HPA TROUGH BUILDING IN JUST TO THE WEST MONDAY NIGHT. RESULTANT
SURFACE LOW SHOULD BE WELL E OF SE VA/NE NC BY 12Z TUESDAY...SO
CONSISTENT WITH A BLEND OF AVAILABLE GUIDANCE ONLY HAVE SLIGHT
CHANCE POPS ACROSS FAR SOUTHERN ZONES LATE MONDAY NIGHT.

FOR TEMPERATURES...USED A MAV/MET BLEND FOR HIGHS MONDAY...WHICH
WAS FAIRLY CONSISTENT WITH A MIX DOWN FROM 900 HPA - PER BUFKIT
SOUNDINGS...BUT REFLECTS IMPACT OF SNOW COVER ACROSS THE
INTERIOR. EXPECT HIGHS 5-10 DEGREES BELOW NORMAL. FOR LOWS MONDAY
NIGHT BLENDED FAIRLY SIMILAR MAV/MET GUIDANCE WITH LOWS AROUND 10
DEGREES WARMER THAN TONIGHT.

AS A RESULT WOULD EXPECT ANY PRECIPITATION ACROSS FAR SOUTHERN
ZONES LATE MONDAY NIGHT TO BE IN THE FORM OF RAIN.

&&

.LONG TERM /TUESDAY NIGHT THROUGH SUNDAY/...
PROGRESSIVE FLOW WILL DOMINATE THE EXTENDED PERIOD WITH A COUPLE OF
LOW AFFECTING THE AREA.

MODELS IN GOOD AGREEMENT WITH THE LOW PASSING SOUTH OF THE AREA
TUESDAY...WITH THE NAM JUST A LITTLE FARTHER TO THE NORTH THAN THE
GFS AND ECMWF...AND WITH THE RIDGE BUILDING BACK IN TUESDAY NIGHT
INTO WEDNESDAY. WITH THE SURFACE HIGH REMAINING NORTH AND WEST LOW
WILL LIKELY REMAIN TO THE SOUTH WITH JUST A SLIGHT CHANCE OF
PRECIPITATION ALONG THE COAST. MODELS HAVE BEEN FAIRLY CONSISTENT
WITH THE TIMING AND PLACEMENT OF THE NEXT LOW MOVING INTO THE AREA
THURSDAY NIGHT INTO FRIDAY...WITH THE ECMWF BEING MOST CONSISTENT.
WITH SOME UNCERTAINTY LEANED TOWARD THE HPC GUIDANCE WITH SOME
BLEND OF THE 30/00Z ECMWF THURSDAY THROUGH SUNDAY.

&&

.AVIATION /06Z MONDAY THROUGH FRIDAY/...
VFR THROUGH THE TAF PERIOD WITH HIGH PRESSURE IN CONTROL. THE
CENTER OF THE HIGH WILL PASS OVER THE REGION TONIGHT...ALLOWING
FOR LIGHT AND VARIABLE TO CALM WINDS AND CLEAR SKIES WITH SOME
AREAS REPORTING A FEW HIGH CLOUDS.

LIGHT AND VARIABLE WINDS ON MONDAY MORNING WILL SHIFT TO THE
SOUTHEAST DURING THE AFTERNOON AS THE HIGH PUSHES OFF THE EAST
COAST WITH SPEEDS LESS THAN 10 KT.

OUTLOOK FOR 00Z TUESDAY THROUGH FRIDAY...

THERE IS A SLIGHT CHANCE THAT LOW PRES TRACKING OFFSHORE MAY
CLIP THE METRO AND POINTS E LATE MON NIGHT AND TUE WITH LIGHT RAIN
AND POCKETS OF MVFR. OTHERWISE...VFR CAN BE EXPECTED THROUGH THE
EXTENDED PERIOD.

&&

.MARINE...
530Z...ALLOWED THE SCA FOR THE EASTERN OCEAN WATERS ZONE TO EXPIRE
AT 04Z AS CONDITIONS HAD DROPPED BELOW SCA CRITERIA.

WINDS 10 KT OR LESS ON ALL WATERS MONDAY AND CONTINUING INTO
MONDAY EVENING. A COASTAL LOW DEVELOPING OFF THE NC/VA COAST
MONDAY NIGHT...COUPLED WITH HIGH PRESSURE CENTERED TO OUR
NE...WILL INCREASE THE PRESSURE GRADIENT ENOUGH FOR SCA LEVEL WIND
GUSTS TO BE POSSIBLE AFTER MIDNIGHT MONDAY NIGHT...ESPECIALLY
ACROSS THE OCEAN ZONES.

WITH A STORM PASSING SOUTH OF THE WATERS TUESDAY AND TUESDAY NIGHT
NORTHEASTERLY WINDS TO SMALL CRAFT ADVISORY LEVELS ARE
LIKELY...MAINLY ON THE OCEAN WATERS. IN ADDITION SEAS ON THE OCEAN
WILL BE AT SMALL CRAFT LEVELS TUESDAY THROUGH THURSDAY AS A
NORTHEASTERLY FLOW REMAINS ON THE WATERS AS WITH HIGH PRESSURE ALONG
THE NORTHEASTERN COAST. WINDS MAY ONCE AGAIN BE AROUND SMALL CRAFT
LEVELS LATE FRIDAY INTO FRIDAY NIGHT AS ANOTHER STORM MOVES ALONG
THE MID ATLANTIC COAST.

&&

.HYDROLOGY...
DRY WEATHER IS EXPECTED THROUGH MID WEEK...WITH THE POSSIBLE
EXCEPTION OF LIGHT RAIN ALONG FAR SOUTHERN ZONES LATE MONDAY NIGHT
AND TUESDAY.

LIGHT PRECIPITATION IS ALSO POSSIBLE LATE IN THE WEEK.

&&

.OKX WATCHES/WARNINGS/ADVISORIES...
CT...FREEZE WARNING UNTIL 9 AM EDT THIS MORNING FOR CTZ011-012.
NY...FROST ADVISORY UNTIL 9 AM EDT THIS MORNING FOR NYZ078-080-177-
     179.
     FREEZE WARNING UNTIL 9 AM EDT THIS MORNING FOR NYZ079-081.
NJ...NONE.
MARINE...NONE.

&&

SYNOPSIS...MALOIT/MET
NEAR TERM...BC/MALOIT/SEARS
SHORT TERM...MALOIT
LONG TERM...MET
AVIATION...JP
MARINE...MALOIT/MET
HYDROLOGY...MALOIT
Hazardous weather outlook, Oct 30, 3:49 PM EDT, 11 hours 55 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE NEW YORK NY
349 PM EDT SUN OCT 30 2011

CTZ011-012-NYZ079-081-312000-
SOUTHERN MIDDLESEX-SOUTHERN NEW LONDON-NORTHEASTERN SUFFOLK-
SOUTHEASTERN SUFFOLK-
349 PM EDT SUN OCT 30 2011

...FREEZE WARNING IN EFFECT FROM MIDNIGHT TONIGHT TO 9 AM EDT
MONDAY...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHERN CONNECTICUT AND
SOUTHEAST NEW YORK.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   FREEZE WARNING.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   FREEZE WARNING.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

&&

THIS HAZARDOUS WEATHER OUTLOOK PROVIDES A SUMMARY OF POTENTIAL
WIDESPREAD HAZARDOUS WEATHER EVENTS THAT MAY REACH NWS WARNING
CRITERIA. MOST LONG FUSED NWS WATCHES...WARNINGS AND ADVISORIES IN
EFFECT ARE HIGHLIGHTED.

PLEASE REFER TO THE LATEST NWS FORECASTS FOR WEATHER NOT MEETING NWS
WARNING CRITERIA.

CTZ005>010-NJZ002-004-006-103>108-NYZ067>075-176-178-312000-
NORTHERN FAIRFIELD-NORTHERN NEW HAVEN-NORTHERN MIDDLESEX-
NORTHERN NEW LONDON-SOUTHERN FAIRFIELD-SOUTHERN NEW HAVEN-
WESTERN PASSAIC-EASTERN PASSAIC-HUDSON-WESTERN BERGEN-EASTERN BERGEN-
WESTERN ESSEX-EASTERN ESSEX-WESTERN UNION-EASTERN UNION-ORANGE-
PUTNAM-ROCKLAND-NORTHERN WESTCHESTER-SOUTHERN WESTCHESTER-
NEW YORK (MANHATTAN)-BRONX-RICHMOND (STATEN ISLAND)-KINGS (BROOKLYN)-
NORTHERN QUEENS-SOUTHERN QUEENS-
349 PM EDT SUN OCT 30 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHERN
CONNECTICUT...NORTHEAST NEW JERSEY AND SOUTHEAST NEW YORK.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME THAT WOULD MEET
NATIONAL WEATHER SERVICE WARNING CRITERIA.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

&&

THIS HAZARDOUS WEATHER OUTLOOK PROVIDES A SUMMARY OF POTENTIAL
WIDESPREAD HAZARDOUS WEATHER EVENTS THAT MAY REACH NWS WARNING
CRITERIA. MOST LONG FUSED NWS WATCHES...WARNINGS AND ADVISORIES IN
EFFECT ARE HIGHLIGHTED.

PLEASE REFER TO THE LATEST NWS FORECASTS FOR WEATHER NOT MEETING NWS
WARNING CRITERIA.

NYZ078-080-177-179-312000-
NORTHWESTERN SUFFOLK-SOUTHWESTERN SUFFOLK-NORTHERN NASSAU-
SOUTHERN NASSAU-
349 PM EDT SUN OCT 30 2011

...FROST ADVISORY IN EFFECT FROM MIDNIGHT TONIGHT TO 9 AM EDT
MONDAY...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHEAST NEW YORK.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   FROST ADVISORY.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   FROST ADVISORY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

&&

THIS HAZARDOUS WEATHER OUTLOOK PROVIDES A SUMMARY OF POTENTIAL
WIDESPREAD HAZARDOUS WEATHER EVENTS THAT MAY REACH NWS WARNING
CRITERIA. MOST LONG FUSED NWS WATCHES...WARNINGS AND ADVISORIES IN
EFFECT ARE HIGHLIGHTED.

PLEASE REFER TO THE LATEST NWS FORECASTS FOR WEATHER NOT MEETING NWS
WARNING CRITERIA.

ANZ330-335-338-340-345-350-353-355-312000-
LONG ISLAND SOUND EAST OF NEW HAVEN CT/PORT JEFFERSON NY-
LONG ISLAND SOUND WEST OF NEW HAVEN CT/PORT JEFFERSON NY-
NEW YORK HARBOR-PECONIC AND GARDINERS BAYS-
SOUTH SHORE BAYS FROM JONES INLET THROUGH SHINNECOCK BAY-
MORICHES INLET NY TO MONTAUK POINT NY OUT 20 NM-
FIRE ISLAND INLET NY TO MORICHES INLET NY OUT 20 NM-
SANDY HOOK NJ TO FIRE ISLAND INLET NY OUT 20 NM-
349 PM EDT SUN OCT 30 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR ATLANTIC COASTAL WATERS.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME THAT WOULD MEET
NATIONAL WEATHER SERVICE WARNING CRITERIA.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

&&

THIS HAZARDOUS WEATHER OUTLOOK PROVIDES A SUMMARY OF POTENTIAL
WIDESPREAD HAZARDOUS WEATHER EVENTS THAT MAY REACH NWS WARNING
CRITERIA. MOST LONG FUSED NWS WATCHES...WARNINGS AND ADVISORIES IN
EFFECT ARE HIGHLIGHTED.

PLEASE REFER TO THE LATEST NWS FORECASTS FOR WEATHER NOT MEETING NWS
WARNING CRITERIA.

MALOIT

Nearby

Small Craft Advisories in New York, 2011Every small craft advisory in 2011

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.